An attractor of a semiflow generated by a system of phase-field equations without the uniqueness of a solution

Authors

  • O. V. Kapustyan

Abstract

We prove the existence of a global compact attractor for a multivalued semiflow generated by a system of phase-field equations with conditions on nonlinearity that do not guarantee the uniqueness of a solution.

Published

25.07.1999

Issue

Section

Short communications

How to Cite

Kapustyan, O. V. “An Attractor of a Semiflow Generated by a System of Phase-Field Equations Without the Uniqueness of a Solution”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 7, July 1999, pp. 1006–1009, https://umj.imath.kiev.ua/index.php/umj/article/view/4691.